Liliaeth (liliaeth) wrote in little_details,
Liliaeth
liliaeth
little_details

Effect of anti-psychotics on children.

What effects would anti-psychotic medication have on a child suffering from PTSD, but who isn't really suffering from schizophrenia?

Basically, the kid in question is diagnosed with a mental disorder, most likely schizophrenia, but is in reality simply suffering from a severe case of PTSD, causing delusions.

(might have to come up with something else, but the idea is that this heavily abused kid gets the wrong kind of medication that increase and possibly even cause a severe mental illness)



Anyone have any ideas about this? I googled under Effect of anti-psychotic medication on children, but what I got was mostly the normal side effects. I also tried a few other sites, but since I'm not a science person, I tend to get confused rather quickly. (mostly need to know if this is indeed possible and which drug he would likely have been given, to have this bad effect. The idea is that he's given this medication from age 12 to 14 and that by age 26, he's still in a mental institution. (the doctor giving him this medication ends up arrested over doing this to several of his patients)
Tags: ~child development (misc), ~psychology & psychiatry (misc)
Subscribe

  • Post a new comment

    Error

    default userpic
    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 16 comments